Networks and epidemic models

Keeling, MJ; Eames, KTD; (2005) Networks and epidemic models. Journal of the Royal Society, Interface / the Royal Society, 2 (4). pp. 295-307. ISSN 1742-5689 DOI: https://doi.org/10.1098/rsif.2005.0051

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1098/rsif.2005.0051

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar